# SDR TWAA9814316

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER FOOT ANGLE LONGERON 26R TO 27R STA 160 REMOVED FOR CORROSION.  REMOVED AND REPLACED FORMER FOOT REF DOUGLAS DWG 9911515.  CHECK-C 11-22-97 STL.
